# SDR AALA201510229018

- Difficulty date: September 24, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337056920600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACKED PRESS PLATE PANEL AT FRAME 43 & +Y1650.  REPLACED PRESS PLATE PANEL IAW EO 5315Y066.
